Alert archive / Nebraska / Winter Storm Warnings in 2018
Winter Storm Warning 22, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Dec 25, 2018, 3:10 PM MST for Cheyenne County, Kimball County, Morrill County, Nebraska. It took effect at Dec 25, 2018, 11:00 PM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2018, 3:10 PM MST (22:10 UTC)
- In effect from
- Dec 25, 2018, 11:00 PM MST
- Expired
- Dec 26, 2018, 11:58 AM MST
- In force
- 13 hr
- Issued by
- NWS Cheyenne, WY
Counties Cheyenne County, NE, Kimball County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
245 WWUS45 KCYS 252210 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 310 PM MST Tue Dec 25 2018 ...WINTER CONDITIONS TO IMPACT POST CHRISTMAS TRAVEL OVER THE WESTERN NEBRASKA PANHANDLE AND EASTERN-MOST PORTION OF WYOMING LATE TONIGHT THROUGH THURSDAY... NEZ021-055-260615- /O.UPG.KCYS.WS.A.0018.181227T0000Z-181227T1800Z/ /O.NEW.KCYS.WS.W.0022.181226T0600Z-181227T1800Z/ Morrill-Cheyenne- Including the cities of Angora, Bridgeport, Bayard, Redington, Brownson, and Sidney 310 PM MST Tue Dec 25 2018 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST THURSDAY... * WHAT...Freezing drizzle tonight through Wednesday evening expected, followed by heavy snow. Total snow accumulations of 1 to 6 inches expected. Winds gusting as high as 35 mph. * WHERE...Morrill and Cheyenne Counties. * WHEN...From 11 PM this evening to 11 AM MST Thursday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ054-260615- /O.NEW.KCYS.WS.W.0022.181226T0600Z-181227T1800Z/ Kimball- Including the city of Kimball 310 PM MST Tue Dec 25 2018 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST THURSDAY... * WHAT...Freezing drizzle tonight through Wednesday evening expected, followed by moderate to heavy snow. Total snow accumulations of 1 to 4 inches expected. Winds gusting as high as 35 mph. * WHERE...Kimball County. * WHEN...From 11 PM this evening to 11 AM MST Thursday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ002-003-019-020-095-096-WYZ108-118-119-260615- /O.NEW.KCYS.WW.Y.0045.181226T0600Z-181227T1800Z/ Dawes-Box Butte-Scotts Bluff-Banner-North Sioux-South Sioux- Goshen County-Central Laramie County-East Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrisburg, Harrison, Agate, Torrington, Cheyenne, and Pine Bluffs 310 PM MST Tue Dec 25 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST THURSDAY... * WHAT...Light freezing drizzle tonight through Wednesday evening expected, followed by light to moderate snowfall. Total snow accumulations of 1 to 3 inches expected, with isolated, local amounts up to 5 inches. Winds gusting as high as 35 mph. * WHERE...Generally along and east of I-25. * WHEN...From 11 PM this evening to 11 AM MST Thursday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
3 follow-up statements
410 WWUS45 KCYS 260256 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 756 PM MST Tue Dec 25 2018 ...WINTER CONDITIONS TO IMPACT POST CHRISTMAS TRAVEL OVER THE WESTERN NEBRASKA PANHANDLE AND EASTERN-MOST PORTION OF WYOMING LATE TONIGHT THROUGH THURSDAY... NEZ021-054-055-261200- /O.CON.KCYS.WS.W.0022.181226T0600Z-181227T1800Z/ Morrill-Kimball-Cheyenne- Including the cities of Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, and Sidney 756 PM MST Tue Dec 25 2018 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST THURSDAY... * WHAT...Freezing drizzle tonight through Wednesday evening expected, followed by moderate to heavy snow. Total snow accumulations of 4 to 6 inches expected. Winds gusting as high as 35 mph. * WHERE...Kimball...Cheyenne and Morrill Counties. * WHEN...From 11 PM this evening to 11 AM MST Thursday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ002-003-019-020-095-096-WYZ108-118-119-261200- /O.CON.KCYS.WW.Y.0045.181226T0600Z-181227T1800Z/ Dawes-Box Butte-Scotts Bluff-Banner-North Sioux-South Sioux- Goshen County-Central Laramie County-East Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrisburg, Harrison, Agate, Torrington, Cheyenne, and Pine Bluffs 756 PM MST Tue Dec 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST THURSDAY... * WHAT...Light freezing drizzle tonight through Wednesday evening expected, followed by light to moderate snowfall. Total snow accumulations of 1 to 3 inches expected, with isolated, local amounts up to 5 inches. Winds gusting as high as 35 mph. * WHERE...Generally along and east of I-25. * WHEN...From 11 PM this evening to 11 AM MST Thursday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
766 WWUS45 KCYS 261007 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 307 AM MST Wed Dec 26 2018 ...PERIODS OF FREEZING DRIZZLE AND SNOW COULD IMPACT POST CHRISTMAS TRAVEL OVER FAR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH THURSDAY MORNING... NEZ054-270000- /O.CAN.KCYS.WS.W.0022.000000T0000Z-181227T1800Z/ /O.EXA.KCYS.WW.Y.0045.000000T0000Z-181227T1800Z/ Kimball- Including the city of Kimball 307 AM MST Wed Dec 26 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Periods of light freezing drizzle and snow. Light glaze ice accumulations possible. Snow accumulations less than one inch expected. Wind gusts up to 35 MPH may result in areas of blowing snow. * WHERE...Kimball County. * WHEN...Until 11 AM MST Thursday. * ADDITIONAL DETAILS...Post Christmas travel may be impacted due to icy roads. Blowing snow may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ021-055-270000- /O.CON.KCYS.WS.W.0022.000000T0000Z-181227T1800Z/ Morrill-Cheyenne- Including the cities of Angora, Bridgeport, Bayard, Redington, Brownson, and Sidney 307 AM MST Wed Dec 26 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * WHAT...Periods of light freezing drizzle and snow. Light glaze ice accumulations possible. Snow accumulations of 2 to 4 inches possible. Wind gusts up to 35 MPH may result in areas of blowing snow. * WHERE...Cheyenne and Morrill counties in Nebraska. * WHEN...Until 11 AM MST Thursday. * ADDITIONAL DETAILS...Post Christmas travel may be impacted due to icy roads. Blowing snow may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ019-020-095-096-WYZ108-118-119-270000- /O.CON.KCYS.WW.Y.0045.000000T0000Z-181227T1800Z/ Scotts Bluff-Banner-North Sioux-South Sioux-Goshen County- Central Laramie County-East Laramie County- Including the cities of Scottsbluff, Gering, Harrisburg, Harrison, Agate, Torrington, Cheyenne, and Pine Bluffs 307 AM MST Wed Dec 26 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * WHAT...Periods of light freezing drizzle and snow. Light glaze ice accumulations possible. Snow accumulations less than one inch expected. Wind gusts up to 30 MPH may result in areas of blowing snow. * WHERE...In Wyoming, Laramie and Goshen counties. In Nebraska, Banner, Scotts Bluff and Sioux counties. * WHEN...Until 11 AM MST Thursday. * ADDITIONAL DETAILS...Post Christmas travel may be impacted due to icy roads. Blowing snow may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ002-003-270000- /O.CON.KCYS.WW.Y.0045.000000T0000Z-181227T1800Z/ Dawes-Box Butte- Including the cities of Chadron, Chadron St Park, and Alliance 307 AM MST Wed Dec 26 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * WHAT...Periods of light freezing drizzle and snow. Light glaze ice accumulations possible. Snow accumulations of 2 to 4 inches possible, especially along the Pine Ridge. Wind gusts up to 30 MPH may result in areas of blowing snow. * WHERE...Dawes and Box Butte counties in Nebraska. * WHEN...Until 11 AM MST Thursday. * ADDITIONAL DETAILS...Post Christmas travel may be impacted due to icy and snow covered roads. Blowing snow may result in reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ CLH
241 WWUS45 KCYS 261858 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 1158 AM MST Wed Dec 26 2018 ...PERIODS OF FREEZING DRIZZLE AND SNOW COULD IMPACT POST CHRISTMAS TRAVEL OVER WESTERN NEBRASKA... NEZ021-055-271200- /O.CAN.KCYS.WS.W.0022.000000T0000Z-181227T1800Z/ /O.EXA.KCYS.WW.Y.0045.000000T0000Z-181227T1800Z/ Morrill-Cheyenne- Including the cities of Angora, Bridgeport, Bayard, Redington, Brownson, and Sidney 1158 AM MST Wed Dec 26 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Mixed precipitation. Additional snow accumulations of up to two inches and ice accumulations of a light glaze possible. Winds gusting as high as 40 mph in the evening. * WHERE...Cheyenne and Morrill Counties in Western Nebraska. * WHEN...Until 11 AM MST Thursday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Expect slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WYZ108-118-119-262000- /O.CAN.KCYS.WW.Y.0045.000000T0000Z-181227T1800Z/ Goshen County-Central Laramie County-East Laramie County- Including the cities of Torrington, Cheyenne, and Pine Bluffs 1158 AM MST Wed Dec 26 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Periods of light snow showers or freezing drizzle will remain possible through this evening but the bulk of the snow will develop further east limiting the threat for winter weather. $$ NEZ019-020-054-095-096-271200- /O.CON.KCYS.WW.Y.0045.000000T0000Z-181227T1800Z/ Scotts Bluff-Banner-Kimball-North Sioux-South Sioux- Including the cities of Scottsbluff, Gering, Harrisburg, Kimball, Harrison, and Agate 1158 AM MST Wed Dec 26 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * WHAT...Mixed precipitation. Additional snow accumulations of up to one inch and ice accumulations of a light glaze. Winds gusting as high as 40 mph. * WHERE...Banner Kimball Scottsbluff and Sioux counties in western Nebraska. * WHEN...Until 11 AM MST Thursday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Expect slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ002-003-271200- /O.CON.KCYS.WW.Y.0045.000000T0000Z-181227T1800Z/ Dawes-Box Butte- Including the cities of Chadron, Chadron St Park, and Alliance 1158 AM MST Wed Dec 26 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * WHAT...Mixed precipitation. Additional snow accumulations of up to two inches and ice accumulations of a light glaze. Winds gusting as high as 35 mph. * WHERE...Box Butte and Dawes counties in western Nebraska. * WHEN...Until 11 AM MST Thursday. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Expect slippery roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Dec 25, 3:02 PM MST, 8 minutes earlier.
Area forecast discussion, Dec 25, 3:02 PM MST, 8 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
302 PM MST Tue Dec 25 2018
.SHORT TERM...(This evening through Friday)
Issued at 224 PM MST Tue Dec 25 2018
Per current water vapor satellite imagery, the upper closed low
looks to be on track to make it's way north and east up trough the
Plain states Thursday. While snow showers have spread across the
Laramie Range and to the west today out ahead of the system, the
main concern remains the increasing likelihood for freezing
drizzle beginning tonight along and east of I-25, continuing
through Wednesday, and the snow showers to follow as the saturated
layer deepens and progressively cools.
Now that the system has been on shore for a longer period of
time, models are becoming more in sync. As precip spreads further
north and east across the eastern-most portion of Wyoming and the
Nebraska Panhandle, skew-ts have indicated a shallow layer of
saturation below the dendritic zone, indicative of freezing
drizzle. This will begin tonight around midnight across the areas
under the issued Winter Weather Advisories and Warnings (mostly
along and east of I-25). The highest QPF amounts look to hit
further east into the Plains, mostly sparing our region, however,
the areas under the warning (including Morrill, Cheyenne, and
Kimball Counties), look to still be under the snowfall gun once
the switch-over from freezing drizzle to snow commences Wednesday
afternoon. Despite the areas of concern mostly isolated to the
eastern portion of the CWA, most of the region will be effected by
light snow showers through the period, rapidly decreasing
temperatures as cold air gets entrained from the north, and
increasing winds with gusts up to 30 mph across much of the region
as the surface low pulls through the plain states beginning
Wednesday evening.
Moving into Thursday, cold temperatures and windy conditions will
continue with snow showers continuing across the High PLains. Dry
air will be entrained into the region from the north and west and
snow showers will become isolated to the highest terrain and the
western Nebraska Panhandle throughout the day. By Friday, the
system will have pulled to the east and cold air in the single
digits and teens will remain in its wake.
.LONG TERM...(Saturday through Tuesday)
Issued at 224 PM MST Tue Dec 25 2018
Saturday...Warming trend begins as the upper trough pulls away from
our counties and thicknesses rise with 700 mb temperatures near -13
Celsius yielding maximum temperatures in the teens at lower
elevations west of I-25, and mid 20s to near 30 degrees east of
I-25. Dry with lack of low and mid level moisture and lift.
Sunday...Decent warming trend continues as the heights and
thicknesses rise significantly with 700 mb temperatures near -5
Celsius yielding high temperatures in the 20s at lower elevations
west of I-25, and upper 30s to lower 40s east of I-25.
Monday...Another cold frontal passage will cool temperatures off a
bit with highs in the 20s to lower 30s at lower elevations.
New Years Day...Looks windy and cold with strong northwest flow
aloft and in the lower levels, with 700 mb temperatures near -7
Celsius yielding maximum temperatures in the 20s to lower 30s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1048 AM MST Tue Dec 25 2018
Light winds and generally VFR conditions prevail this morning.
OVC MVFR to low VFR ceilings can be seen across the SE Wyoming
sites with SCT to BKN mid to high level ceilings across the
western Nebraska Panhandle sites. Increasing and lowering clouds
are expected throughout the TAF period as a system moving inland
off the Pacific starts to effect the region. Snow showers with
associated low visibilities will effect sites along and west of
the Laramie Range today. The overnight period brings a chance for
freezing drizzle and light snow mixed across the NE Panhandle
terminal sites in addition to KCYS. Conditions after 06Z will
likely be between MVFR to IFR with monitoring needed in cases of
short term LIFR impacting sites.
&&
.FIRE WEATHER...
Issued at 224 PM MST Tue Dec 25 2018
No concerns based on projected winds and humidities.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory from 11 PM this evening to 11 AM MST
Thursday for WYZ108-118-119.
NE...Winter Weather Advisory from 11 PM this evening to 11 AM MST
Thursday for NEZ002-003-019-020-095-096.
Winter Storm Warning from 11 PM this evening to 11 AM MST
Thursday for NEZ021-054-055.
&&
SHORT TERM...AB
LONG TERM...RUBIN
AVIATION...AB
FIRE WEATHER...RUBINHazardous weather outlook, Dec 25, 6:46 AM MST, 8 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 646 AM MST Tue Dec 25 2018 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 261400- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-East Platte County-Goshen County- Central Laramie County-East Laramie County- 646 AM MST Tue Dec 25 2018 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Areas of freezing drizzle are possible across the high plains of southeast Wyoming and the western Nebraska Panhandle tonight. This may result in dangerous travel conditions with glaze ice on area roadways. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A winter storm may impact portions of the region Wednesday through Friday. Travel impacts are possible, especially along and east of Interstate 25 due to periods of freezing drizzle, snow and blowing snow. A Winter Storm Watch has been issued for portions of the southern Nebraska Panhandle. Those with travel plans mid to late week are urged to monitor the latest forecasts. .Spotter information statement... Spotter activation will not be needed. WYZ103>106-109>117-261400- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- 646 AM MST Tue Dec 25 2018 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Scattered to numerous light snow showers can be expected across southeast Wyoming today. Little or no accumulation is expected. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A winter storm may impact portions of the region Wednesday through Friday. Travel impacts are possible due to accumulating snow. Those with travel plans mid to late week are urged to monitor the latest forecasts. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 3:17 AM MST | Winter Storm Watch | CYS | Cheyenne, Morrill | 12 hr |
| Dec 25, 3:10 PM MST | Winter Weather Advisory | CYS | Banner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more | 53 hr |
Nearby
Winter Storm Warnings in Nebraska, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.